# SDR W8PA970568

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 991-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN SEVERAL AREAS ON HAT CHANNEL AND WALL MOUNTING ANGLE AT BS 991-1006, LBL 11 - LBL 17, ESB 6157.  REMOVED TOTAL 20 SQ INCHES, ORIGINAL DEPTH WAS .070.  REMOVED AND REPLACED HAT CHANNEL PER SRM 51-40-02.  (M)
